# SDR IPXA2020071457702

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66241
- Aircraft time: 837 hours, 322 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - EMERGENCY DECLARED WHEEL WELL FIRE LIGHT AND EICAS MESSAGE SHORTLY AFTER GEAR RETRACTION.  RAN QRH PROCEDURE LIGHT REMAINED ON FOR ABOUT 10-15 MINUTES THEN WENT OUTT/S PER FIM 26-17-815-803, FIG 1, SHT B, BLK 7 NO FAULTS NOTED.  CONTINUED T/S BY ACCOMPLISHING FIM 26-17-815-803, FIG 1 SHT 6, BLK 15 AND BLK 31.  ALL DETECTOR ELEMENT RESISTANCE FELL W/IN LIMITS.  REPLACED DUCT LEAK & WW FIRE CARD, M691, IN THE P54 PNL REF 26-10-01.  OPS CK GOOD AT THIS TIME.
